Please help....I need opinions...

Discussion in 'Fibromyalgia Main Forum' started by PJsMom, Mar 19, 2009.

  1. PJsMom

    PJsMom New Member

    First of all, I want to say how sorry I am that all of you are in pain...I think you all have tons of inner strength, whether you make think it or not. I read some of these posts and I cry, and then I feel positive too...Thanks to you all for being here. :)

    I am a ex- Cal. Gal...was diag. with Fibro. in ;91 after a complete hysterectomy, and then I had a that dang Ebstein Barr Virus. I went to my doct. who sent me to a Rhemy..he of course then diagnosed me with the Fibro...It wasn't as bad as it is now, becasue I then moved to Iowa in '97....oops, lets not forget the bad accident I was in in '86. LoL I have had a back surgery and a neck surgery..So now of course, I have good ole arthritis. Moving to Iowa I was then diagnosed with Mild...mind you, Mild Lupus..I was put on Predisone which I couldn't take, then Plaquenil...please excuse my spelling...LoL. Living in CA was better for me, the weather was awesome most of the time, so the pain was better to handle, Now I live in PA...and it stil snows and it still gets cold...I see a wonderful Pain Mangt. Doct. Who has helped with as much as she can with the back pain and neck pain...with epidurals and burning of the helps for a bit...I have to stay in PA with my husband for his job. She believes the Fibro is a Syndrome and that opiates do NOT help with Fibro..I disagree...I am on Fentynal 100 mg. every 72 doesn't help any longer...I want to be weaned off of it and see how I do for this spring and suummer without any opiates...Perconcets, Vicodin never worked...only for a bit...I was on Morphine sulphate for a bit 30 mgs 3 times a day and it helped a lot, but the doctor was a shmuck and a gropper.....but she does not believe in that, my PM Doct. about Morphine sulphate, because she shaid that the Fentyanel is stronger than the Morphine Sulphate...I have tried Lyrica to no avail...I broke out in a rash, swollen hands, etc...I have tried Cymbalta...didn't work...I tried to that too...I use Lidoderm patches on my back and knees and that helps for a bit..with straecthing too...I see a new Rheumy in April..on the 23rd...I am scared...I am so sick and tired of doctors...since I moved out here, my lupus blood work comes back negative, which should make me happy, but I still get major flare ups, the rashes, the joint pain, etc....I know my fibro is caused by negative stresses, and chemical imbalances....I even use the Tens unit, but it helps just a bit....the weather change makes me feel like I should be a weather moniter..LOL :) I don't know what to do...I am going thru some major stress right now...I am on valium 3 mgs per day. 1 in the morning and 2 at night.I mg. each...I have tried Celebrex,. but you all know the gerd and ulcer bs that goes with I had to stop and I was only on a small dosage...I am almost 53 yrs old and I get up every day...I am blessed to be able to walk...but the pain in unbearable at times and I feel like an 80 yr old woman... Zanaflex, a muscle relaxant seems to be the only thing that helps that deep muscle pain. And of course a good nights sleep...which isn't that great these days...LOL
    I try prayer, deep breathing, visualazation tapes, etc...My pain mgnt doctor wants to put in a surgical tens unit...I don't want that at all. The fact that she believes that Fibro is only a snydrome and opiates don't work...bothers me...I feel like I have tried it all. She has been a very caring doctor though too....So....I am at a loss and so sick of going to different doctors.
    As you all know that. I never told her about the gropper doctor...I am afraid to do that. And I am tired of doctors that think I could be an addict...when I know how I am. And how honest I am with them, when I have not taken the pills corrrectly...and I do take them correctly now.
    When I feel it's under control a bit. I hope that made sense....

    I don't know what to do any longer...I am at a loss. I am praying that this new fibro drug that is suppose to come out in a few months, I don't recall the name, may work...

    Any suggestions would be very much appreciated...hopefully this Rheumy doct in April will help some...

    You all have been so kind to take the time to read my boring nonsense...the same ole same ole...I want to thank you from the bottom of my heart and soul...and wish you all some peace and inner peace...some relief and some fun times....Take care...And Thanks so very, very much!!!.

    (((Gentle Hugs to all)))

    PJ's Mom.....:)
  2. Shananegans

    Shananegans New Member

    Hello. I have a similar situation so I hope this helps. I have been on MS Contin CR 30mg for 5 years and recently have been getting worse. To start, the MS Contin changed my life and made it possible for me to get out of bed, leave the house and even go back to work after being house bound for almost 2 years. I started out on 30 mg twice daily (I was actually taking Avinza at this point, but they are pretty much the same thing) and taking it will 500 mg of Depakote ER and then after about 1 1/2 years of Avinza, I lost my insurance so I switched to the MS Contin and went down to 30 mg once daily (at night) and took the Depakote out of the picture (later to realize it was responsible for my asthma getting worse, but anyways). For the last 3 years or so, I have been on only the MS Contin 30 mg, Magnesium 500mg and B12 500mcg daily and all of a sudden about 6 or so months ago, I started getting worse. Leg pain like you wouldn't believe, headaches, insomnia worsen, started getting swelling of the mouth and face, all sorts of crazy stuff!

    I found out it was all caused by the fact that the MS Contin was no longer doing it's job and was actually causing my body to revolt against itself and I was experiencing withdrawal symptoms! Crazy. So my DO prescribed something to combine with the MS Contin to make it last longer (sorry can't remember name) and I was taking that for the last couple of months. Then I decided, this is ridiculous. So now I'm weening of the MS Contin, down to 15 mg and hopefully done soon.

    What I am trying to get to is if your Fentanyl is no longer working right, it may be the cause of you feeling crappier. These opiates are tricky little meds and they are wonderful when they are working but if they're not, they're wicked little devils. Hope I've given some insight in my ramblings. Good luck!

  3. BeanyMalone

    BeanyMalone New Member

    I am sorry to hear of your pain. It seems like you kept a sense of humor, that weather thing was funny.
    Do you use a lot of cleaning products? Or paint, shellac or anything? Because your system may be reacting to your environment, placing your body in a constant allergic reaction. This can cause inflammation, swelling of joints and all kinds of stuff. Try removing all toxins and taking benadryl for a few days. If that doesn't help, ask your doctor to test your copper and zinc levels. You may have to be insistent. This may sound off the wall, but sometimes off the wall is all we have to try.
  4. BeanyMalone

    BeanyMalone New Member

    I wonder if all the smoggy stuff could be aggravating your health?
  5. BeanyMalone

    BeanyMalone New Member

    Sounds like a wonderful life. Enjoy the view for those of us stuck inland who love the water.
    From MN, Land of 10,000 Lakes to Reno.